LindaJoy Posted February 13, 2006 Report Share Posted February 13, 2006 Hi, everyone.As anyone who has been reading my posts for the past few weeks knows, my doctor started me on Celexa. I'm now on 5mg a day, and my POTS is getting progressively worse. I'm nearly bed ridden again.I just got a post from someone who said that for those with hyperadrenergic POTS, SSRI's can actually make your POTS worse by causing the body to produce too much epinephrine. Does anyone have any further information about this?I've never been tested for hyperadrenergic POTs. What is the test for that? Actually, what are the symptoms? I can feel adrenaline going through my system all of the time. My doctor at the Cleveland Clinic said it's actually my feeling the blood circulating through my system at a very rapid rate that I'm feeling. Does anyone else have this?If I do have hyperadrenergic POTS, are there any anti-depressants out there I can take?Thanks.LindaJoy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.